Poulakis Dimitrios

Professor

Office: Main Building of Faculty of Sciences, 3rd Floor, Room 5

Phone Number: +302310997908

Email: poulakis@math.auth.gr Website: Personal Website

Studies

  • Ph.D. in Mathematics, Université de Paris XI (Centre d’Orsay), Paris 1983
    • Doctoral Thesis Subject: Arithmetic Algebraic Geometry
    • Doctoral Thesis Title: Etude Diophantienne de la courbe modulaire X0(169) et de sa Jacobienne
    • Supervisors: Prof. André Néron & Prof. Gérard Ligozat
  • M.Sc. in Theoretical Mathematics, Université de Paris XI (Centre d’Orsay), Paris 1980
  • B.Sc. in Mathematics, University of Ioannina, Ioannina 1979

Professional Experience

1985-88 Special Scientist, Department of Mathematics, University of Ioannina.
1988-1994 Assistant Professor, Department of Mathematics, Aristotle University of Thessaloniki.
1994-2000 Associate Professor, Department of Mathematics, Aristotle University of Thessaloniki.
2000-today Professor, Department of Mathematics, Aristotle University of Thessaloniki.

Visiting Professor at various Universities including: Paris 7, Marseille and Toulouse.

Research Interests

  • Number Theory
  • Algebraic Geometry
  • Cryptography

Selected Publications

  • D. Poulakis, Integral points of algebraic curves with a totally imaginary point at infinity, Houston J. Math. 44 (2018), no. 3,  817-829.
  • K. Draziotis and D. Poulakis, Solving the Diophantine equation y^2 = x(x^2-n^2), Journal of Number Theory 129 (2009), no. 1, 102-121.
  • M. Laurent and D. Poulakis, On the global distance between two algebraic points on a curve, J. Number Theory 104 (2004), no. 2, 210-254.
  • D. Poulakis, Bounds for the minimal solution of the genus zero diophantine equations, Acta Arithmetica, 86 (1998), no. 1, 51-90.
  • D. Poulakis, Integer points and models of algebraic curves, Monatsh. Math. 118 (1994), no. 1-2, 111-143.